# SDR VNAA2017100699901

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 589 IS CORRODED FROM STRINGERS 19R TO 20L.  LOCATED, DRILLED AND INSTALLED A NEW FRAME IAW SRM 51-40-11, 51-42-06,  AND 51-42-21.
